お知らせ 研究会の開催と会場に参加される皆様へのお願い(2020年10月開催~)
電子情報通信学会 研究会発表申込システム
研究会 開催プログラム
技報閲覧サービス
[ログイン]
技報アーカイブ
 トップ  戻る   前のSAT研究会 / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


衛星通信研究会(SAT) [schedule] [select]
専門委員長 石川 博康 (日大)
副委員長 井家上 哲史 (明大), 加保 貴奈 (湘南工科大)
幹事 渋谷 惠美 (KDDI総合研究所), 大倉 拓也 (NICT)
幹事補佐 五藤 大介 (NTT), 小泉 雄貴 (NHK)

日時 2021年10月 7日(木) 13:00 - 18:40
2021年10月 8日(金) 08:30 - 17:15
議題 衛星通信技術及び一般(JC-SAT2021:韓国KOSST連催) 
会場名 オンライン開催 
著作権に
ついて
以下の論文すべての著作権は電子情報通信学会に帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
参加費に
ついて
この開催は「技報完全電子化」研究会です.参加費(SAT研究会)についてはこちらをご覧ください.

10月7日(木) 午後  Opening ceremony
13:00 - 13:15
  13:00-13:05 Welcome Address by Dr. Ki-keun Kim(ADD and President of KOSST) ( 5分 )
  13:05-13:10 Congratulatory Address by Dr. Hiroyasu Ishikawa (Nihon University) ( 5分 )
  13:10-13:15 Intermission and preparation for sessions ( 5分 )
10月7日(木) 午後  Satellite/Telecommunication System (I)
座長: Sungtek Khang (Incheon National University), Takuya Okura (NICT)
13:15 - 15:10
(1) 13:15-13:55 [招待講演]Space-Air-Ground Integrated Networksの実現に向けて SAT2021-42 川本雄一東北大
(2) 13:55-14:20 The Study of C-band SAR Payload for CAS-5 Program
Sang Gyu Lee (KARI)
(3) 14:20-14:45 PROPOSAL FOR A USER-CENTRIC RAN ARCHITECTURE TOWARDS BEYOND 5G SAT2021-43 Kosuke YamazakiTakeo OhsekiYoshiaki AmanoTakahide MurakamiHiroyuki ShinboYoji KishiKDDI Research, Inc.
(4) 14:45-15:10 [Specail talk]Ring of Equator
Hongyul Paik (ASTU)
  15:10-15:20 休憩 ( 10分 )
10月7日(木) 午後  Building-Blocks for Satellite/Telecommunication System (I)
座長: Takana Kaho (SIT), Byoung-Sun Lee (ETRI)
15:20 - 16:50
(5) 15:20-15:45 衛星通信分野の研究におけるネットワークシミュレーション技術の役割と現状について SAT2021-44 太田敏史谷林昭浩藤井義巳井下貴仁構造計画研
(6) 15:45-16:10 Analysis of X-band transponder for deep space communication
Jung-Su Lee (KAIST Satrec)
(7) 16:10-16:50 [特別講演]Thales TWT for satellites : last developments and technical progress SAT2021-45 Franck BeillevaireTAVS
  16:50-17:00 休憩 ( 10分 )
10月7日(木) 午後  Building-Blocks for Satellite/Telecommunication System (I)
座長: Takana Kaho (SIT), Byoung-Sun Lee (ETRI)
17:00 - 18:40
(8) 17:00-17:25 Acceleration Approach to Model Raw Signals from Ground Scatterers Based on Multi-Core Processing and Analysis on Simulated Synthetic Aperture Radar Images
Jae Won Rim (ADD)
(9) 17:25-17:50 A Compact SIW Filter for the Lighter Cube-Satellite Reflectarray Antenna
Munsu Jeon (Incheon National University)
(10) 17:50-18:15 A potential cause of pulsive noises in receiving BS signals SAT2021-46 Ryouichi NishimuraByeongpyo JeongHajime SusukitaTakashi TakahashiNICT
(11) 18:15-18:40 Design of Stacked Microstrip Patch Antenna Unit with 4 x 4 Sub Array Using Shared Aperture Tx/Rx Phased Arrays at Ka Band
Sang-Pil Lee (LIG Nex1)
10月8日(金) 午前  Satellite/Telecommunication System (II)
座長: Sanguk Lee (ETRI), Megumi Shibuya (KDDI Research)
08:30 - 10:10
(12) 08:30-08:55 R&D for IOWN space integrated computing network SAT2021-47 Fumihiro YamashitaSatoshi OzekiShigehiro HoriNTT
(13) 08:55-09:20 [Special talk]New Korean GEO Communication Satellite Program
Hyoung Yoll Jun (KARI)
(14) 09:20-09:45 A study on improving error-correction performance by combining signals received via satellite channel and IP network for 21-GHz-band satellite broadcasting SAT2021-48 Yuki KoizumiYoichi SuzukiMasashi KameiNHK
(15) 09:45-10:10 Small-Sized Metamaterial Feeding System Combined Polarization-Reconfigurable Antenna
Yejune Seo (Incheon National University)
  10:10-10:20 休憩 ( 10分 )
10月8日(金) 午前  Building-Blocks for Satellite/Telecommunication System (II)
座長: Tetsushi Ikegami (Meiji Univ.), Kyoung Youl Park (ADD)
10:20 - 11:50
(16) 10:20-11:00 [Special talk]ETRI SATCOM R&D Activities - Past Achievements, Current Projects, and Future Plans
Byoung-Sun Lee (ETRI)
(17) 11:00-11:25 Relationship between rain attenuation characteristics and rain area distribution on the propagation path of satellite communications links SAT2021-49 Yasuyuki Maekawa,Yoshiaki ShibagakiOsaka Electro-Commun. Univ.
(18) 11:25-11:50 Modified Lagrangian method and initial point setting for satellite resource allocation
Hyein Lee (Jeonbuk National University)
  11:50-12:40 昼食 ( 50分 )
10月8日(金) 午後  Building-Blocks for Satellite/Telecommunication System (III)
座長: Choong-Ho Song (LIG Nex1), Daisuke Goto (NTT)
12:40 - 15:10
(19) 12:40-13:05 Exhaustive Search Based Bipolar Chip Pulse Design for a New Navigation Satellite System in L6S Bands
Hyoungsoo Lim (ETRI)
(20) 13:05-13:30 Design of Disaster Warning Message in Open Service of KPS
Wonchan Jung (ETRI)
(21) 13:30-13:55 Positioning Accuracy Improvement Effect Based on Multiple Observations of Doppler shift for User Position Detection System Using Unmanned Aerial Vehicles SAT2021-50 Hiroyasu IshikawaNihon Univ.)・Hideyuki ShinonagaToyo Univ.
(22) 13:55-14:20 Fast Satellite Tracking Algorithm for Conical Scan Method
Hyun-Wook Jo (ADD)
(23) 14:20-14:45 Frequency Utilization Efficiency of Spectrum Suppressed Transmission for ESV SAT2021-51 Kenji YanagidaTakatoshi SugiyamaKogakuin Univ.
(24) 14:45-15:10 Analysis of the number of satellites for satellite virtual networks supporting the Korean peninsula
Taeyeoun Kim (DGIST)
  15:10-15:20 休憩 ( 10分 )
10月8日(金) 午後  Building-Blocks for Satellite/Telecommunication System (IV)
座長: Hiroyasu Ishikawa (Nihon Univ.), Sangil Ahn (KARI)
15:20 - 17:15
(25) 15:20-15:45 Cloud Detection for KOMPSAT-3,3A Images Using Deep Learning Techniques
Han Oh (KARI)
(26) 15:45-16:10 衛星伝送におけるアナログベースバンド信号を入出力インターフェースとしたデジタルプリディストーションの検討 SAT2021-52 小島政明小泉雄貴亀井 雅NHK
(27) 16:10-16:35 Optimal joint user selection and beam scheduling based on channel conditions and security threat
Suhyeon Jeon (DGIST)
(28) 16:35-17:00 Development of Service Interface between KDSA and Service User
Durk-Jong Park (KARI)
  17:00-17:15 Closing ( 15分 )

講演時間
一般講演発表 20 分 + 質疑応答 5 分

問合先と今後の予定
SAT 衛星通信研究会(SAT)   [今後の予定はこちら]
問合先 SAT研究会幹事:t_-c
渋谷 惠美 (KDDI総合研究所)
大倉 拓也 (NICT)
五藤 大介 (NTT)
小泉 雄貴 (NHK) 


Last modified: 2021-09-30 15:31:36


ご注意: 迷惑メール対策のためメールアドレスの一部の文字を置換しております.ご了承ください.

[この開催に関する講演論文リストをダウンロードする] ※ こちらのページの最下にあるダウンロードボタンを押してください
 

[研究会発表・参加方法,FAQ] ※ ご一読ください
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[SAT研究会のスケジュールに戻る]   /  
 
 トップ  戻る   前のSAT研究会 / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[研究会発表申込システムのトップページに戻る]

[電子情報通信学会ホームページ]


IEICE / 電子情報通信学会